# SDR REXA2016050100753

- Difficulty date: May 1, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Heat Shield
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXHAUST FAIRING HEAT SHIELD CRACKED.  REPAIRED EXHAUST FAIRING IAW CMM 78-11-00 REPAIR SR5027.  WO 1012804 4000-0054 & SN 4571234.
